Results 1 to 7 of 7
Like Tree3Likes
  • 1 Post By silverback999
  • 2 Post By Ming23
Life feeling meaningless after stopping oxy
  1. #1
    silverback999 is offline New Member
    Join Date
    Apr 2015
    Posts
    7

    Default Life feeling meaningless after stopping oxy

    So this is the second time I seriously quit oxy. I've been using for about 2 years, most recently up to 640mg daily. First time I took a week of detox and then stayed clean for a month. However during that whole month, I felt really empty, had a knot in my stomach, and resorted to alcohol, benzos, other drugs, etc often. Hey at least the bright side is I'm "completely" clean when I'm using oxy... Lol. Problem is I think it barely got better during a whole month, while the physical symptoms disappeared after 3-4 days.

    Now I've been clean for 3 days and thankfully the physical symptoms are fully gone due to subs. That's all great, but that feeling of emptiness, anxiety, boredom etc is back. On oxy I could sit on the couch watching tv and be fully content, and now doing the same thing, I'm bored and anxious all day

    Any advice? This MUST be the last time I quit. I cannot keep wasting my savings on this >>>>.
    Ming23 likes this.

  2. #2
    Flower child 2015 is offline Junior Member
    Join Date
    Dec 2015
    Posts
    22

    Default

    I am told your brain has to learn to create its own endorphins again - not sure how long that takes
    Exercise and distractions may be helpful.
    Good luck !!

  3. #3
    silverlining1 is offline Senior Member
    Join Date
    Aug 2014
    Posts
    799

    Default

    Hey, silverback....

    Exercise!!! Get out and walk......anything to keep moving. This will help your body begin to produce those endorphins on its own. While on opiates, your body quit producing, as the opiates filled all that.

    You have such beautiful sights in the UK.....walk around and enjoy......you will start having a moment here, a moment there....of happiness......keep moving!!! Being around people who enjoy life is also very beneficial.....

    Good job on quitting, silverback!

  4. #4
    JeffRob887 is offline Banned
    Join Date
    Dec 2015
    Location
    Chicago, Illinois
    Posts
    36

    Default

    Quote Originally Posted by silverback999 View Post
    So this is the second time I seriously quit oxy. I've been using for about 2 years, most recently up to 640mg daily. First time I took a week of detox and then stayed clean for a month. However during that whole month, I felt really empty, had a knot in my stomach, and resorted to alcohol, benzos, other drugs, etc often. Hey at least the bright side is I'm "completely" clean when I'm using oxy... Lol. Problem is I think it barely got better during a whole month, while the physical symptoms disappeared after 3-4 days.

    Now I've been clean for 3 days and thankfully the physical symptoms are fully gone due to subs. That's all great, but that feeling of emptiness, anxiety, boredom etc is back. On oxy I could sit on the couch watching tv and be fully content, and now doing the same thing, I'm bored and anxious all day

    Any advice? This MUST be the last time I quit. I cannot keep wasting my savings on this >>>>.
    Hey! It's good to know you're realizing those things right now. Yeah, you may have relapsed before, but that doesn't mean that you have failed. I'm glad that you've tried it again. Well, my advice is that you need to make yourself busy. You can workout, hangout with friends, or anything that interests you. Well, I know you can do it! Good luck and keep us updated!

  5. #5
    Ming23 is offline Platinum Member
    Join Date
    Sep 2015
    Posts
    2,086

    Default

    Quote Originally Posted by silverback999 View Post
    So this is the second time I seriously quit oxy. I've been using for about 2 years, most recently up to 640mg daily. First time I took a week of detox and then stayed clean for a month. However during that whole month, I felt really empty, had a knot in my stomach, and resorted to alcohol, benzos, other drugs, etc often. Hey at least the bright side is I'm "completely" clean when I'm using oxy... Lol. Problem is I think it barely got better during a whole month, while the physical symptoms disappeared after 3-4 days.

    Now I've been clean for 3 days and thankfully the physical symptoms are fully gone due to subs. That's all great, but that feeling of emptiness, anxiety, boredom etc is back. On oxy I could sit on the couch watching tv and be fully content, and now doing the same thing, I'm bored and anxious all day

    Any advice? This MUST be the last time I quit. I cannot keep wasting my savings on this >>>>.
    Silverback!
    there's No quick-fix for life's discomforts. If you want fulfillment, do something more fulfilling than watching tv. One of the attractions of drugs is they numb our minds. It's like a curtain comes down and all's well. But it's not.
    Dissatisfaction can be combated by effort. Find something you really enjoy doing. Surely, before you were addicted, when you were a youngster, you had hobbies and interests. Find them!
    Life gets better when we are involved. While on drugs, people tend to withdraw. Eventually, completely.
    It's good that you recognize your dissatisfaction! But taking a pill will not make life easier. Changing your habits will though.
    I went through the same thing as you. The pills make one complacent. No way to live!
    Here's to a better New Year!
    blankk23 and Iluv2smile like this.

  6. #6
    James19871 is offline Member
    Join Date
    Dec 2015
    Posts
    101

    Default

    Hi Silverback,

    How did you switch from the oxy to subs? Was it abruptly or slowly by your doctor? 640MG of oxy daily is a huge dose!! Did I read that correctly? It might take the bupenorphine some time to knock the opiates off your receptors, causing some withdrawal symptoms for a few days, anxiety, depression, etc... Are you feeling any better on the subs as of today? Hopefully your hanging in there!

  7. #7
    YungBruh is offline Junior Member
    Join Date
    Dec 2015
    Posts
    22

    Default

    Silverback

    Any activity that engages you mentally and or physically is going to be a godsend.

    If you feel uncomfortable or whatever, do it anyway. I've found that when I push myself to workout for a few hours even when I'm feeling the worst detox I always always feel better afterward.

    Interacting with people who are clean helps a lot too. I'm not sure why but maybe because I mirror them and feel as though all is well.

    Good Luck, stay strong and just know that this will pass. You don't ever have to use an opiate again, joy comes back and that keeps me going...

Similar Threads

  1. stopping oxy addiction
    By REM0202 in forum Prescription Drug Addiction
    Replies: 6
    Last Post: 06-20-2015, 12:45 PM
  2. Replies: 11
    Last Post: 08-13-2014, 08:30 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22